Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Equilibrium states for partially hyperbolic diffeomorphisms with hyperbolic linear part

Full text
Author(s):
Crisostomo, J. [1] ; Tahzibi, A. [1]
Total Authors: 2
Affiliation:
[1] ICMC USP, Dept Matemat, Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Nonlinearity; v. 32, n. 2, p. 584-602, FEB 2019.
Web of Science Citations: 0
Abstract

We address the problem of existence and uniqueness (finiteness) of ergodic equilibrium states for a natural class of partially hyperbolic dynamics homotopic to Anosov. We propose to study the disintegration of equilibrium states along central foliation as a tool to develop the theory of equilibrium states for partially hyperbolic dynamics homotopic to Anosov on T-3. (AU)

FAPESP's process: 14/23485-2 - Partially hyperbolic diffeomorphisms: Lyapunov exponents and equilibrium states
Grantee:Ali Tahzibi
Support type: Scholarships abroad - Research
FAPESP's process: 17/06463-3 - Probabilistic and algebraic aspects of smooth dynamical systems
Grantee:Ali Tahzibi
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/15127-1 - Local product structure, equilibrium states and partially hiperbolic systems
Grantee:Jorge Luis Crisostomo Parejas
Support type: Scholarships abroad - Research Internship - Doctorate
FAPESP's process: 13/03735-1 - Foliations, transverse measures and partially hyperbolic systems
Grantee:Jorge Luis Crisostomo Parejas
Support type: Scholarships in Brazil - Doctorate